# SDR AALA202503102273

- Difficulty date: March 10, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 79,722 hours, 38,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 13 EMERGENCY EXIT SIGN INOP. MAINTENANCE REPLACED EMERGENCY EXIT SIGN IAW AMM 33-51-16.
